# SDR REXA2016040600549

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 21,052 hours, 13,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE PULLED FROM CONNECTION ON EMER LIGHT.  PANEL 172BR OVERWING LIGHT ALSO HAS A BROKEN NUTPLATE.  REMOVED LIGHT WITH WIRE PULLED FROM CONNECTION & INSTALLED NEW EMER LIGHT IAW AMM 33-51-15-400-801-A08.  PERFORMED BOND CHECK IAW AMM 51-80-00-760-802-A01.  PERFORMED OPERATIONS CHECK OF EXTERIOR LIGHTS IAW AMM 33-58-15-710-801-A01.  OPERATIONS CHECKED GOOD.
